MDJunction - People Helping People
 

Why wear a ribbon?

  "Been in a constant state of panic for 20yrs" (Kitz)

MDJunction to me

Sylvia4648"I have suffered from depression most of my life, but had some long, non-depressed times. The last 16 years have been an on-going, constantly worsening nightmare for me medically, socially and with my family. 11/2008 to the present has been the worst time in my life, and new things just keep piling up. During that time I've gone from being mostly homebound to being totally homebound due to the errors of about 2 dozen doctors who overmedicated me so badly that I came home w/ 4 conditions I didn't go in with. I spent months wanting to die, and finding MDJ may well have saved my life. It's one of the worst feelings to know that nobody on earth needs you for anything; but now that I've been a group leader for awhile, there are people here who need me. Thanks MDJ." (Sylvia4648)

MDJunction testimonials
LeslieBaker There is nothing commonplace about sharing your body with PD. What is noteworthy though is by scribing a journal; it is a documentation of life - one that is personal; yet one that can be passed onto a doctor. In the essence of forgetfulness at times, or venting at absurd vexations; creating a periodical documents my life through joys and tribulations.


Update on Med Review at Doc's Office

Aug 11 2009

These last couple days have been rough.  The increase of 3 mg. a day on the Mirapex has had me in the bathroom sporadically getting sick.  Unfortunately, the Tigan hasn't helped much to date because there was not enough time for it to work before I got sick.  Due to this, I've not been able to keep the meds down long enough to do anything for the PD.

I saw the nurse practitioner at my neuro's office today for the medication review.   Fully symptomatic, it was almost a 2 hour visit.  He (the nurse practitioner) was really concerned about my electrolytes being off balance now due to so much vomiting.  He changed the Tigan from taking up to 3 capsules a day as needed for nausea/vomiting to Tigan - 1 capsule three times a day; each day.  Starting with the first dosage an hour before I can take my first dose of Mirapex.  Then afternoon and evening, a 1/2 hour before I am due to eat and take my other two doses of Mirapex.

 Then, I have to call him on Thursday morning to see if I'm responding to this treatment and handling that much Tigan a day in addition to the Mirapex.  Sleep is now the biggest concern because the Mirapex forces me to sleep from time to time and the Tigan makes me very groggy at the slightest; with instantly falling to sleep without warning also. 

If I handle everything alright, then we'll continue on to September 3rd for the follow up with the neuro.  If not, they will start the weaning process to come off the Mirapex and then once I'm clear of it, will be started on Requip. 

So basically, right now, the way I understand it is, we're continuing the Mirapex because when I can keep it down, it does help! But the dosage has become a regular routine with the Tigan to treat side effects of the Mirapex.

So..that's where we're at for now.

 



Previous diary posts by LeslieBaker:
Comments (0)Add Comment

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved